# SDR USAA2012110200024

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 54,465 hours, 20,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0589
- Condition: Defective
- Location: Cabin
- Part time: 66,116 hours, 27,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CIRCUIT BREAKER H06 POPPED ON 49VU PANEL.  REMOVED & REPLACED EMERGENCY POWER SUPPLY UNIT 10WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
